ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Some questions on integral geometry on noncompact symmetric spaces of higher rank

Narayanan, EK and Sitaram, A (2013) Some questions on integral geometry on noncompact symmetric spaces of higher rank. In: Monatshefte für Mathematik, 170 (2). pp. 195-203.

[img] PDF
Mon_Math_170-2_195_2013.pdf - Published Version
Restricted to Registered users only

Download (149kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s00605-012-0429-2

Abstract

Let be a noncompact symmetric space of higher rank. We consider two types of averages of functions: one, over level sets of the heat kernel on and the other, over geodesic spheres. We prove injectivity results for functions in which extend the results in Pati and Sitaram (Sankya Ser A 62:419-424, 2000).

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Keywords: Integral Geometry; Heat Kernel; Spherical Means; Spherical Functions
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Francis Jayakanth
Date Deposited: 27 May 2013 10:52
Last Modified: 27 May 2013 10:52
URI: http://eprints.iisc.ac.in/id/eprint/46569

Actions (login required)

View Item View Item